# SDR USAA2014072800008

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 51,708 hours, 18,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A9533
- Condition: Cracked
- Location: Overwing Exit
- Part time: 30,564 hours, 11,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE AFT LOWER CORNER IS CRACKED.  REPLACED LT OVERWING SLIDE IAW AMM 25-62-42-400-001.
